# SDR DL72S953927

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5754 · Leading Edge Devices
- Part: Cove Angle
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING F-1 LTR CHECK, FOUND NR 8 SLAT COVE ANGLE CRACKED BELOW ANTI-ICE DUCT.  REPAIRED PER M/M 57-54-0.
